Convergence theorems for Banach space valued integrable multifunctions.

Papageorgiou, Nikolaos S.

International Journal of Mathematics and Mathematical Sciences (1987)

  • Volume: 10, page 433-442
  • ISSN: 0161-1712

How to cite

top

Papageorgiou, Nikolaos S.. "Convergence theorems for Banach space valued integrable multifunctions.." International Journal of Mathematics and Mathematical Sciences 10 (1987): 433-442. <http://eudml.org/doc/46178>.

@article{Papageorgiou1987,
author = {Papageorgiou, Nikolaos S.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {Bochner integrable selectors; weakly convergent sequence; Fatou type lemmata; dominated convergence theorems; Aumann integral of Banach space valued measurable multifunctions; Kuratowski-Mosco convergence},
language = {eng},
pages = {433-442},
publisher = {Hindawi Publishing Corporation, New York},
title = {Convergence theorems for Banach space valued integrable multifunctions.},
url = {http://eudml.org/doc/46178},
volume = {10},
year = {1987},
}

TY - JOUR
AU - Papageorgiou, Nikolaos S.
TI - Convergence theorems for Banach space valued integrable multifunctions.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1987
PB - Hindawi Publishing Corporation, New York
VL - 10
SP - 433
EP - 442
LA - eng
KW - Bochner integrable selectors; weakly convergent sequence; Fatou type lemmata; dominated convergence theorems; Aumann integral of Banach space valued measurable multifunctions; Kuratowski-Mosco convergence
UR - http://eudml.org/doc/46178
ER -

Citations in EuDML Documents

top
  1. Nikolaos S. Papageorgiou, On the existence of ψ -minimal viable solutions for a class of differential inclusions
  2. Sophia Th. Kyritsi, Nikolaos M. Matzakos, Nikolaos S. Papageorgiou, Nonlinear boundary value problems for second order differential inclusions
  3. Nikolaos S. Papageorgiou, Francesca Papalini, Susanna Vercillo, On a nonstationary discrete time infinite horizon growth model with uncertainty
  4. Nikolaos S. Papageorgiou, On evolution inclusions associated with time dependent convex subdifferentials
  5. Dimitrios A. Kandilakis, Nikolaos S. Papageorgiou, Evolution inclusions of the subdifferential type depending on a parameter
  6. Nikolaos S. Papageorgiou, Boundary value problems for evolution inclusions
  7. Evgenios P. Avgerinos, Nikolaos S. Papageorgiou, Non-convex perturbations of evolution equations with m -dissipative operators in Banach spaces
  8. Adel Mahmoud Gomaa, On four-point boundary value problems for differential inclusions and differential equations with and without multivalued moving constraints
  9. Antonella Fiacca, Nikolaos S. Papageorgiou, Francesca Papalini, On the existence of optimal controls for nonlinear infinite dimensional systems
  10. Dimitrios A. Kandilakis, Nikolaos S. Papageorgiou, Periodic solutions for nonlinear evolution inclusions

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.